Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Intense pain, slightly raised and enlarged testicle, pain above lower gut post vasectomy. Worrisome?

Hi, my husband had a vasectomy yesterday he has been in considerable pain especially as the anethestic didn t work properly, one of his testicles looks enlarged and is higher up and has pain above in the lower gut, the other is as normal, he wont get it looked at as he is in so much pain and does not want to be touched there anymore. do you think he needs to seek medical help. emma evans
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Usually vasectomy operation performed in local bloke of nerves i.e in local anesthesia so it will cause only Temporary effect of anesthesia.
He should be put on pain killers for day or two post operative he gets usaually pain.
If it gives any discharge or he gets fever you contact your Doctor.
Have a nice day.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor